Alert archive / Oklahoma / Red Flag Warnings in 2014
Red Flag Warning 18, NWS Tulsa, OK
NWS Tulsa, OK issued this red flag warning at Apr 3, 2014, 3:29 AM CDT for 5 counties in Oklahoma. It took effect at Apr 3, 2014, 1:00 PM CDT. It was in force for 2 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Apr 3, 2014, 3:29 AM CDT (08:29 UTC)
- In effect from
- Apr 3, 2014, 1:00 PM CDT
- Expired
- Apr 3, 2014, 3:18 PM CDT
- In force
- 2 hr
- Issued by
- NWS Tulsa, OK
Counties Creek County, OK, McIntosh County, OK, Okfuskee County, OK, Okmulgee County, OK, Pittsburg County, OK
The radar
The Tulsa radar (KINX), 89 km from the middle of the area, began a volume at 08:32 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Norman, OK (KOUN), launched 00:00Z, 8.5 hours before the alert went out and 129 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2297 J/kg
- Mixed-layer CIN
- -7 J/kg
- Mixed-layer LCL
- 1254 m above ground
- 0-6 km bulk shear
- 34 kt
- 0-1 km storm-relative helicity
- 114 m²/s²
- 0-3 km storm-relative helicity
- 166 m²/s²
- Significant tornado parameter
- 0.9
- Supercell composite
- 8.6
The text
As transmitted, in the capitals the NWS used until 2016.
553 WWUS84 KTSA 030829 RFWTSA FIRE WEATHER PRODUCT NATIONAL WEATHER SERVICE TULSA OK 329 AM CDT THU APR 3 2014 ...CRITICAL FIRE DANGER LIKELY IN PARTS OF EASTERN OKLAHOMA THURSDAY AFTERNOON... .A DRY LINE WILL PUSH INTO EASTERN OKLAHOMA BY EARLY THURSDAY AFTERNOON...REACHING THE AREA NEAR U.S. HIGHWAY 69 BY LATE IN THE DAY. MUCH DRIER AIR AND GUSTY SOUTHWEST WINDS WILL MOVE IN BEHIND THE DRY LINE AND LEAD TO RAPIDLY DETERIORATING FIRE WEATHER CONDITIONS. IN ADDITION A COLD FRONT WILL MOVE INTO THE AREA BY EARLY EVENING WITH WINDS REMAINING GUSTY AND SHIFTING TO THE NORTHWEST. OKZ060-067-070-030930- /O.CAN.KTSA.FW.A.0008.140403T1800Z-140404T0000Z/ TULSA-WAGONER-MUSKOGEE- 329 AM CDT THU APR 3 2014 ...FIRE WEATHER WATCH IS CANCELLED... THE NATIONAL WEATHER SERVICE IN TULSA HAS CANCELLED THE FIRE WEATHER WATCH... FOR THE FOLLOWING COUNTIES... * IN OKLAHOMA...WAGONER...MUSKOGEE AND TULSA. * THE RED FLAG WATCH THAT WAS IN EFFECT HAS BEEN CANCELLED && $$ OKZ064>066-071-073-031630- /O.UPG.KTSA.FW.A.0008.140403T1800Z-140404T0000Z/ /O.NEW.KTSA.FW.W.0018.140403T1800Z-140404T0000Z/ CREEK-OKFUSKEE-OKMULGEE-MCINTOSH-PITTSBURG- 329 AM CDT THU APR 3 2014 ...RED FLAG WARNING IN EFFECT FROM 1 PM THIS AFTERNOON TO 7 PM CDT THIS EVENING... THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT FROM 1 PM THIS AFTERNOON TO 7 PM CDT THIS EVENING... FOR THE FOLLOWING COUNTIES... * IN OKLAHOMA...PITTSBURG...CREEK...OKFUSKEE...OKMULGEE AND MCINTOSH. * THIS WARNING REPLACES THE RED FLAG WATCH THAT WAS IN EFFECT HAZARDOUS WEATHER... * A DRYLINE WILL MOVE INTO EASTERN OKLAHOMA EARLY THIS AFTERNOON WITH MUCH DRIER AIR AND GUSTY SOUTHWESTERLY WINDS...LEADING TO RAPIDLY DETERIORATING FIRE WEATHER CONDITIONS. RED FLAG CONDITIONS ARE EXPECTED FOR SEVERAL HOURS THIS AFTERNOON. * AFTERNOON MINIMUM RELATIVE HUMIDITIES OF 17 TO 25 PERCENT. * STRONG WIND GUSTS AS HIGH AS 35 MPH. IMPACTS... * ANY FIRES WILL QUICKLY SPREAD OUT OF CONTROL AND ENDANGER LIVES AND PROPERTY. DEFINITION... * A RED FLAG WARNING MEANS THAT A DANGEROUS COMBINATION OF WEATHER CONDITIONS AND DRY VEGETATION IS EXPECTED WITHIN 24 HOURS...FAVORING RAPID GROWTH AND SPREAD OF ANY WILDFIRES. THE PRIMARY WEATHER FACTORS INCLUDE STRONGER WINDS...LOWER HUMIDITIES...AND WARMER TEMPERATURES. PRECAUTIONARY/PREPAREDNESS ACTIONS... * DISPOSE OF CIGARETTES PROPERLY AND AVOID ACTIVITIES THAT COULD START FIRES. * STAY TUNED TO NOAA WEATHER RADIO...COMMERCIAL RADIO OR TELEVISION FOR THE LATEST INFORMATION CONCERNING THIS WEATHER EVENT. ADDITIONAL WEATHER INFORMATION CAN ALSO BE FOUND AT: WEATHER.GOV/TULSA. && $$
1 follow-up statement
942 WWUS84 KTSA 032018 RFWTSA FIRE WEATHER PRODUCT NATIONAL WEATHER SERVICE TULSA OK 318 PM CDT THU APR 3 2014 OKZ064>066-071-073-032130- /O.CAN.KTSA.FW.W.0018.000000T0000Z-140404T0000Z/ CREEK-OKFUSKEE-OKMULGEE-MCINTOSH-PITTSBURG- 318 PM CDT THU APR 3 2014 ...RED FLAG WARNING IS CANCELLED... THE NATIONAL WEATHER SERVICE IN TULSA HAS CANCELLED THE RED FLAG WARNING... FOR THE FOLLOWING COUNTIES... * IN OKLAHOMA...CREEK...OKFUSKEE...OKMULGEE...MCINTOSH AND PITTSBURG. * A HIGH FIRE DANGER WILL EXIST BEHIND THE COLD FRONT INTO THE EARLY EVENING...BUT RED FLAG CONDITIONS WILL NOT BE MET. && $$
What forecasters said that day
The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tulsa, OK wrote its last area forecast discussion before this red flag warning went out at Apr 2, 11:54 PM CDT, 3 hours 35 minutes earlier.
Area forecast discussion, Apr 2, 11:54 PM CDT, 3 hours 35 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TULSA OK
1154 PM CDT WED APR 2 2014
.AVIATION...
CONCERNING TAF SITES KTUL/KRVS/KBVO/KMLC/KXNA/KFYV/KFSM.
MVFR CEILINGS WILL DEVELOP OVERNIGHT AND PERSIST UNTIL EARLY
THURSDAY AFTERNOON WHEN THEY WILL IMPROVE TO VFR. SCATTERED
THUNDERSTORMS WILL DEVELOP LATE THURSDAY AFTERNOON AND EVENING
AHEAD OF A DRYLINE WITH THE NORTHWEST ARKANSAS SITES MOST LIKELY
TO BE IMPACTED. GUSTY SOUTH TO SOUTHWEST WINDS WILL SHIFT TO THE
WEST NORTHWEST FOLLOWING THE PASSAGE OF A COLD FRONT THURSDAY
EVENING.
&&
.PREV DISCUSSION... /ISSUED 948 PM CDT WED APR 2 2014/
DISCUSSION...
SEVERE STORMS REMAIN CONFINED ALONG AND NORTH OF WARM FRONT THIS
EVENING WITH INCREASINGLY CAPPED AIRMASS TAKING HOLD IN WARM
SECTOR OVERNIGHT. A COUPLE OF IMPULSES IN SOUTHERN STREAM ALONG
WITH STRENGTHENING LOW LEVEL JET WILL LEAD TO AT LEAST SOME THREAT
OF ELEVATED CONVECTION DURING THE NIGHT...ESPECIALLY ACROSS SE
OKLAHOMA INTO WESTERN AR. OVERALL HAVE LOWERED POPS IN ALL
LOCATIONS SOME FOR TONIGHT...AND WE CANCELLED TORNADO WATCH
EARLIER. OVERNIGHT LOWS WILL BE VERY MILD AND BUMPED THEM UP A FEW
DEGREES IN MOST AREAS.
CONCERN INCREASING FOR FIRE WEATHER THURSDAY AFTERNOON AS LATEST
SHORT TERM MODEL GUIDANCE INCLUDING LOCALLY RUN WRF INDICATE A
STRONG EASTWARD SURGE OF DRY LINE IN THE AFTERNOON AS MAIN UPPER
SYSTEM EJECTS OUT OF THE SOUTHWEST. GIVEN THE DEGREE OF DRY AIR
UPSTREAM...FEEL THAT AREAS BEHIND DRY LINE MAY EASILY FALL BELOW
20% RH WITH TEMPS WELL ABOVE 80 AND WINDS AROUND 20 MPH. WILL
HOIST A FIRE WX WATCH FOR TOMORROW ROUGHLY S OF 412 AND WEST OF
U.S. 69...SURGING COLD FRONT WILL LIKELY KEEP RH VALUES A LITTLE
HIGHER TO THE NW OF TULSA AREA. THIS WILL ALSO LIKELY LIMIT RAIN
CHANCES IN THIS AREA BUT GOING POP FORECAST SHOWS THIS TREND AND
WILL LEAVE AS IS FOR NOW...BUT LOOKS LIKE A GOOD CHANCE THAT THE
TULSA AREA AND POINTS SOUTHWEST WILL MISS OUT IN THIS ROUND.
ALL UPDATED PRODUCTS WILL BE OUT BY AROUND 10 PM OR SHORTLY THEREAFTER.
PREV DISCUSSION... /ISSUED 629 PM CDT WED APR 2 2014/
AVIATION...
CONCERNING TAF SITES KTUL/KRVS/KBVO/KMLC/KXNA/KFYV/KFSM.
MVFR CEILINGS WILL REDEVELOP OVERNIGHT AND PERSIST INTO EARLY
THURSDAY AFTERNOON BEFORE IMPROVING TO VFR. SCATTERED SHOWERS AND
THUNDERSTORMS WILL BE POSSIBLE LATER TONIGHT...MAINLY AT THE
NORTHWEST ARKANSAS SITES. SHOWERS AND STORMS WILL REDEVELOP AHEAD
OF A DRYLINE AND COLD FRONT LATE THURSDAY AFTERNOON...WITH THE
NORTHWEST ARKANSAS SITES AGAIN MOST LIKELY TO BE AFFECTED. GUSTY
SOUTH TO SOUTHWEST WINDS WILL PREVAIL THROUGH THE FORECAST
PERIOD...EXCEPT AT KFSM WHERE LIGHTER EASTERLY WINDS WILL RESULT
IN LLWS OVERNIGHT INTO THURSDAY MORNING.
PREV DISCUSSION... /ISSUED 328 PM CDT WED APR 2 2014/
DISCUSSION...
AFTERNOON SURFACE ANALYSIS SHOWED WAVY WARM FRONT STRETCHING FROM
EXTREME SERN KS INTO FAR NRN OK...WITH DRYLINE ACROSS WRN OK. THE
LARGE WARM SECTOR IS STRONGLY UNSTABLE WITH SBCAPES AROUND
3000-3500 J/KG...WITH AGITATED CU/TCU NOTED ALONG AFOREMENTIONED
FRONTAL BOUNDARY. ATMOSPHERE REMAINS WEAKLY CAPPED...WITH LOCAL
MODELS/HRRR SUGGESTING INITIAL DEVELOPMENT ALONG THE WARM FRONT TO
THE TRIPLE POINT AROUND 22-00Z. GIVEN EXTREME INSTABILITY AND
EFFECTIVE BULK SHEAR AROUND 40-50KTS...ANY STORMS THAT FORM SHOULD
QUICKLY BECOME SEVERE...WITH THE BEST CHANCES OF ANY TORNADOES
REMAINING NEAR THE WARM FRONT. ACTIVITY THIS EVENING EXPECTED TO
DEVELOP NE INTO PARTS OF NE OK/SE KS...BUT CAN'T COMPLETELY RULE OUT
ISOLATED/SCATTERED DEVELOPMENT OVERNIGHT IN THE WARM SECTOR. THAT
SAID...WILL FOCUS HIGHEST POPS TO THE NW OF I-44.
APPROACHING UPPER WAVE WILL DRIVE DRYLINE INTO CNTRL OK AROUND
MID-DAY THURSDAY...AND INTO ERN OK DURING THE AFTERNOON. EXPECT
THUNDERSTORM DEVELOPMENT BY MID-AFTERNOON GENERALLY ALONG AND E OF
HIGHWAY 75...WITH ACTIVITY EXPANDING IN COVERAGE AS IT MOVES INTO
WRN AR DURING THE EVENING. COULD SEE DISCRETE SUPERCELL DEVELOPMENT
INITIALLY ALONG THE ADVANCING COLD FRONT/DRYLINE...WITH STORMS
EVENTUALLY BECOMING MORE LINEAR WITH TIME. AGAIN...ALL MODES OF
SEVERE WEATHER WILL BE POSSIBLE. THE THREAT WILL COME TO AN END
AROUND MIDNIGHT AS THE COLD FRONT EXITS THE REGION.
COOLER AND DRIER WEATHER FOR FRIDAY INTO SATURDAY IN THE WAKE OF THE
FRONTAL PASSAGE. COULD HAVE A LIGHT FREEZE ACROSS PARTS OF NW AR
SATURDAY MORNING AS THE SFC RIDGE SETTLES IN. RAIN CHANCES WILL
INCREASE SOME SUNDAY INTO MONDAY AS THE NEXT UPPER WAVE
APPROACHES...WITH A FEW THUNDERSTORMS POSSIBLE ACROSS THE SRN HALF
OF THE AREA. SEASONALLY COOL WEATHER SHOULD PERSIST INTO EARLY NEXT
WEEK.
&&
.TSA WATCHES/WARNINGS/ADVISORIES...
OK...FIRE WEATHER WATCH FROM 1 PM THURSDAY TO 7 PM THURSDAY FOR
OKZ060-OKZ064-OKZ065-OKZ066-OKZ067-OKZ070-OKZ071-OKZ073.
AR...NONE.
&&
AVIATION...05Hazardous weather outlook, Apr 2, 9:58 PM CDT, 5 hours 31 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE TULSA OK 958 PM CDT WED APR 2 2014 ARZ001-002-010-011-019-020-029-OKZ049-053>076-031000- ADAIR OK-BENTON AR-CARROLL AR-CHEROKEE OK-CHOCTAW OK-CRAIG OK- CRAWFORD AR-CREEK OK-DELAWARE OK-FRANKLIN AR-HASKELL OK-LATIMER OK- LE FLORE OK-MADISON AR-MAYES OK-MCINTOSH OK-MUSKOGEE OK-NOWATA OK- OKFUSKEE OK-OKMULGEE OK-OSAGE OK-OTTAWA OK-PAWNEE OK-PITTSBURG OK- PUSHMATAHA OK-ROGERS OK-SEBASTIAN AR-SEQUOYAH OK-TULSA OK-WAGONER OK- WASHINGTON OK-WASHINGTON AR- 958 PM CDT WED APR 2 2014 THIS OUTLOOK IS FOR NORTHWEST AND WEST CENTRAL ARKANSAS AS WELL AS MUCH OF EASTERN OKLAHOMA. .DAY ONE...TODAY AND TONIGHT. SEVERE THUNDERSTORM. RISK...VERY LIMITED. AREA...EASTERN OKLAHOMA AND WESTERN ARKANSAS. ONSET...ONGOING. SIGNIFICANT WINDS. RISK...LIMITED. AREA...EASTERN OKLAHOMA AND WESTERN ARKANSAS. ONSET...ONGOING. DISCUSSION... THE SEVERE WEATHER THREAT HAS DIMINISHED FOR TONIGHT ACROSS THE AREA WITH THE ATMOSPHERE BECOMING INCREASINGLY CAPPED TO SURFACE BASED STORM DEVELOPMENT. A COUPLE OF UPPER LEVEL IMPULSES IN SOUTHWEST FLOW ALOFT OVERNIGHT MAY TRIGGER SCATTERED ELEVATED THUNDERSTORMS DURING THE NIGHT...ESPECIALLY ACROSS SOUTHEAST OKLAHOMA AND NORTHWEST ARKANSAS. A FEW STORMS MAY PRODUCE MARGINALLY SEVERE HAIL. SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT... LOCAL SPOTTER ACTIVATION MAY BE NEEDED. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. THURSDAY...SEVERE THUNDERSTORM POTENTIAL...VERY HIGH FIRE WEATHER POTENTIAL...HIGH WIND POTENTIAL. FRIDAY THROUGH SATURDAY...NO HAZARDS. SUNDAY...THUNDERSTORM POTENTIAL. MONDAY...NO HAZARDS. TUESDAY...VERY HIGH FIRE WEATHER POTENTIAL. EXTENDED DISCUSSION... AS THE MAIN UPPER LEVEL STORM SYSTEM MOVES INTO THE CENTRAL PLAINS ON THURSDAY...ANOTHER ROUND OF SEVERE WEATHER APPEARS LIKELY THURSDAY AFTERNOON AND EVENING BEFORE A COLD FRONT SWEEPS THROUGH THE REGION BY MIDNIGHT. AGAIN...ALL MODES OF SEVERE WEATHER WILL BE POSSIBLE...INCLUDING TORNADOES...ESPECIALLY ACROSS NORTHWEST ARKANSAS. HEAVY RAINFALL MAY CAUSE LOCALIZED FLASH FLOODING... MAINLY IN AREAS THAT RECEIVE SIGNIFICANT RAIN THIS EVENING AND OVERNIGHT. IN ADDITION TO THE SEVERE WEATHER THREAT...THE FIRE DANGER WILL RAPIDLY INCREASE ACROSS PORTIONS OF EASTERN OKLAHOMA AS THE DRY LINE PUSHES EAST THURSDAY AFTERNOON. A FIRE WEATHER WATCH HAS BEEN ISSUED FOR SEVERAL COUNTIES IN EASTERN OKLAHOMA FOR THURSDAY AFTERNOON DUE TO ANTICIPATED VERY LOW HUMIDITY AND GUSTY WEST WINDS. ANOTHER UPPER LEVEL TROUGH WILL MOVE INTO THE SOUTHERN PLAINS ON SUNDAY WITH A SLIGHT CHANCE FOR THUNDERSTORMS ACROSS FAR SOUTHEAST OKLAHOMA. EMERGENCY MANAGEMENT PLANNING STATEMENT... MONITOR THE LATEST FORECASTS AS DETAILS AND POTENTIAL IMPACTS CONTINUE TO BE REFINED. WATCHES WILL LIKELY BE ISSUED AGAIN THURSDAY AFTERNOON. WWW.SRH.NOAA.GOV/TULSA CONTAINS ADDITIONAL INFORMATION.
The office that day
Everything else NWS Tulsa, OK issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 2, 7:06 PM CDT | Severe Thunderstorm Warning | TSA | Osage | 24 min |
| Apr 2, 10:07 PM CDT | Fire Weather Watch | TSA | Creek, McIntosh, Muskogee, Okfuskee, Okmulgee, Pittsburg and 2 more | 5 hr |
| Apr 3, 7:29 AM CDT | Special Weather Statement | TSA | Latimer | 46 min |
| Apr 3, 7:52 AM CDT | Special Weather Statement | TSA | Latimer | 53 min |
| Apr 3, 8:00 AM CDT | Severe Thunderstorm Warning | TSA | Haskell, Latimer, LeFlore | 45 min |
| Apr 3, 8:48 AM CDT | Special Weather Statement | TSA | Sequoyah | 27 min |
| Apr 3, 8:58 AM CDT | Special Weather Statement | TSA | LeFlore | 32 min |
| Apr 3, 9:00 AM CDT | Severe Thunderstorm Warning | TSA | LeFlore | 45 min |
| Apr 3, 9:03 AM CDT | Severe Thunderstorm Warning | TSA | Sequoyah | 42 min |
| Apr 3, 10:01 AM CDT | Special Weather Statement | TSA | Choctaw | 29 min |
| Apr 3, 10:31 AM CDT | Special Weather Statement | TSA | Choctaw, Pushmataha | 44 min |
| Apr 3, 12:13 PM CDT | Special Weather Statement | TSA | Choctaw | 32 min |
| Apr 3, 1:13 PM CDT | Special Weather Statement | TSA | LeFlore | 32 min |
| Apr 3, 2:06 PM CDT | Special Weather Statement | TSA | Tulsa | 24 min |
| Apr 3, 2:15 PM CDT | Severe Thunderstorm Warning | TSA | Rogers, Tulsa, Wagoner | 60 min |
| Apr 3, 2:25 PM CDT | Special Weather Statement | TSA | Craig, Ottawa | 35 min |
| Apr 3, 2:35 PM CDT | Special Weather Statement | TSA | Okmulgee | 25 min |
| Apr 3, 2:47 PM CDT | Severe Thunderstorm Warning | TSA | Mayes, Muskogee, Okmulgee, Rogers, Tulsa, Wagoner | 43 min |
| Apr 3, 2:55 PM CDT | Special Weather Statement | TSA | Ottawa | 50 min |
| Apr 3, 3:22 PM CDT | Special Weather Statement | TSA | Okmulgee | 23 min |
| Apr 3, 3:28 PM CDT | Severe Thunderstorm Warning | TSA | Mayes, Muskogee, Okmulgee, Rogers, Tulsa, Wagoner | 47 min |
| Apr 3, 3:33 PM CDT | Severe Thunderstorm Warning | TSA | Craig, Delaware, Mayes | 42 min |
| Apr 3, 3:35 PM CDT | Severe Thunderstorm Warning | TSA | Ottawa | 25 min |
| Apr 3, 3:47 PM CDT | Special Weather Statement | TSA | Okmulgee | 28 min |
| Apr 3, 3:52 PM CDT | Severe Thunderstorm Warning | TSA | McIntosh, Muskogee, Okmulgee | 38 min |
| Apr 3, 4:12 PM CDT | Severe Thunderstorm Warning | TSA | Adair, Cherokee, Delaware, Mayes | 63 min |
| Apr 3, 4:16 PM CDT | Severe Thunderstorm Warning | TSA | Cherokee, McIntosh, Mayes, Muskogee, Okmulgee, Wagoner | 59 min |
| Apr 3, 4:46 PM CDT | Special Weather Statement | TSA | Okmulgee | 29 min |
| Apr 3, 4:51 PM CDT | Severe Thunderstorm Warning | TSA | McIntosh, Muskogee, Okfuskee, Okmulgee | 39 min |
| Apr 3, 5:08 PM CDT | Severe Thunderstorm Warning | TSA | Adair, Cherokee, Muskogee | 52 min |
| Apr 3, 5:29 PM CDT | Severe Thunderstorm Warning | TSA | McIntosh | 46 min |
| Apr 3, 5:36 PM CDT | Severe Thunderstorm Warning | TSA | Adair | 39 min |
| Apr 3, 5:49 PM CDT | Severe Thunderstorm Warning | TSA | McIntosh, Muskogee | 41 min |
| Apr 3, 6:00 PM CDT | Severe Thunderstorm Warning | TSA | Adair, Cherokee, Muskogee | 45 min |
| Apr 3, 6:30 PM CDT | Severe Thunderstorm Warning | TSA | Adair | 45 min |
| Apr 3, 6:37 PM CDT | Special Weather Statement | TSA | McIntosh | 23 min |
| Apr 3, 6:40 PM CDT | Severe Thunderstorm Warning | TSA | McIntosh, Muskogee, Okmulgee | 50 min |
| Apr 3, 6:47 PM CDT | Severe Thunderstorm Warning | TSA | Adair, Cherokee, Muskogee, Sequoyah | 43 min |
Nearby
Red Flag Warnings in Oklahoma, 2014Every red flag warning in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.